Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1975, Volume 43, Issue 3

Non-Steady-State Economic Growth in a Two-Sector World<469:NEGIAT>2.0.CO;2-O
p. 469-492

Harvey E. Lapan

This paper discusses the asymptotic behavior of the neoclassical two-sector growth model when the steady-state conditions are not fulfilled, and derives the asymptotic growth rates for cases in which Hicks neutral technical progress occurs in the investment sector, or Harrod neutral technical progress occurs at different rates in the two sectors. The last section compares the asymptotic properties of this model with the standard steady-state properties of the two-sector growth model.

Log In To View Full Content